# SDR 04FDEA02655

- Difficulty date: September 5, 2004
- Submitted: September 22, 2004
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 39,697 hours, 6,814 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Stop Fitting
- Part number: ARC4125502
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OUTBOARD FLAP INBOARD STOP FITTING FOUND CRACKED.  REMOVED STOP FITTING AS PER SRM 51-31-01 VOL II AND INSTALLED NEW   FITTING AT RIGHT HAND WING OUTBOARD FLAP INBOARD AS PER SRM 51-33-01 VOL II.
